Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lindseym

Lowering Dose Cause Ib?

Hi all!

I know when my dose was increased I had another IB ... does the same thing happen when the Dr. lowers your dose?

Share this post


Link to post
Share on other sites

No it shouldnt. You get a out break when you increase it because it causes your skin to purge faster.

Share this post


Link to post
Share on other sites

thank you for the reply! that is good to hear. My depression and back pain on my dose is starting to really get to me :S

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×